Ok - I am 63 and this started about two years now - when I went swimming and or take a shower I get the most horrible bee like stinging sensation first in my legs then went to legs and arms - it is horrific - I found out about two years a go I have Herpes another shocker - I am on Gapatin now but I want to be able to swim and take a shower - does anyone have an ideas, my doctor really does not give me a reason, he just gave me the pills, it helps but not all the time. I can not imagine living with this the rest of my life.
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include infections, inflammations, neurogenic causes such as nerve impingement, demyelinating conditions, neuropathies, hormonal/ endocrine abnormalities, medication side effect etc. Without a definite diagnosis at hand it would be difficult to suggest a management plan. I would suggest getting this evaluated by a primary care physician or a neurologist for an accurate diagnosis and appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.